Intra-party democracy: a functionalist account

Bagg, S. and Bhatia, U. (2022) Intra-party democracy: a functionalist account. Journal of Political Philosophy, 30 (3). pp. 347-369. ISSN 0963-8016


Copyright, Publisher and Additional Information: © 2021 John Wiley & Sons Ltd. This is an author-produced version of a paper subsequently published in Journal of Political Philosophy. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 7 September 2021
  • Published (online): 27 October 2021
  • Published: September 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 15 Sep 2021 10:04
Last Modified: 27 Oct 2023 00:13
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: